# SDR HEEA0015769

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7600 · Engine Controls
- Part: Acutator
- Part number: 7630103901102
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MOTOR STICKS INTERMITTENTLY.
